Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 139, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 11, 2009, 10:02 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Jun 11, 2009, 9:34 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2009, 10:02 AM CDT (15:02 UTC)
- In effect from
- Jun 11, 2009, 9:34 PM CDT
- Expired
- Jun 15, 2009, 9:49 AM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Gasconade County, MO, Montgomery County, MO
The radar
The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 11, 6:45 AM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 11, 6:45 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 645 AM CDT THU JUN 11 2009 .DISCUSSION... /359 AM CDT THU JUN 11 2009/ .SYNOPSIS... WSW ZONAL FLOW TO TRANSITION TO A TROUGH ALONG THE WEST COAST AND RIDGING ACROSS THE CENTER OF THE US BY MIDDLE OF NEXT WEEK. IN THE MEANTIME...WILL HAVE TO DEAL WITH PESKY FRONT THROUGH MONDAY. THE FRONT CURRENTLY EXTENDS FROM CENTRAL IN/IL TO S OF KC METRO TO TX PANHANDLE. WV IMAGERY INDICATES SW ENTERING WESTERN MO. RADAR SHOWS ELEVATED ACTIVITY ACROSS MOST OF NORTHERN MO WITH SOME ADDITIONAL SHRA/TSTMS DEVELOPING ACROSS EAST CENTRAL MO. .TODAY AND TONIGHT... SW AND SURFACE WAVE TO TRAVERSE AREA THIS MORNING INDUCING ADDITIONAL PRECIP. PRECIP TO END BY AFTERNOON AS SUBSIDENCE BEHIND SW INCREASES. FRONT PUSHES OUT OF MO AND IL OVERNIGHT ONLY TO WOBBLE BACK AND FORTH OVER THE WEEKEND. TRYING TO PIN DOWN TIMING OR COVERAGE IN THIS PATTERN HAS PROVEN DIFFICULT AT BEST. THIS HAS RESULTED IN BROAD BRUSHING OF LOW CHANCE POPS OVER THE WEEKEND. WITH THE FRONT IN THE PROXIMITY AND NUMEROUS RIPPLES IN THE UPPER LEVEL FLOW...ANY OF THESE COULD TOUCH OFF SHRA/TSTMS. TRIED TO FOLLOW THE ECMWF MORE CLOSELY WITH THIS PACKAGE AS IT HAS BEEN THE MOST CONSISTENT WITH A MORE ZONAL FLOW THIS WEEK. THE NAM HAS CONTINUED TO BE MORE AMPLIFIED AND THE GFS CONTINUES TO BE AFFECTED BY CONVECTIVE FEEDBACK AS WELL AS DEVELOPING A SURFACE LOW SAT NIGHT/SUN MORNING. WENT AT OR BELOW THE COOLEST GUIDANCE FOR THE MOST PART. MOST OF THE AREA SHOULD BE NORTH OF THE BOUNDARY FOR A GOOD PORTION OF THE WEEKEND...WITH CLOUDS...E/NE FLOW AND PRECIP CHANCES...SHOULD KEEP US BELOW AVERAGE THROUGH THE WEEKEND. FRONT FINALLY MOVES NORTH OF THE REGION BY TUESDAY AS THE RIDGE AT 500 MB STRENGTHENS. TEMPERATURES LOOK TO WARM DURING THE SECOND HALF OF NEXT WEEK. NO CHANGES MADE PAST MONDAY. MILLER && .AVIATION... /636 AM CDT THU JUN 11 2009/ FOR THE 12Z TAFS... SHORTWV NOW ACROSS WESTERN MO IS ROCKETING EASTWARD WITH ATTENDANT SFC LOW JUST NW OF KCOU. PCPN SHOULD RAPIDLY COME TO AN END BY LATE MORNING ACROSS THE AREA AS THE SHORTWAVE AND SFC LOW/CDFNT CONTINUE EASTWARD. KUIN AND STL AREA TAFS WILL CONTINUE TO HAVE A GOOD 2-4 HR WINDOW OF SHRA AND POSSIBLY SOME THUNDER. A POTPOURRI OF CIGS CURRENTLY RESIDES ACROSS THE AREA...BUT THINK THE GENERAL TREND ONCE WE GET SOME HEATING THIS MORNING IS FOR STRATOCU/MVFR CIGS TO DEVELOP...THEN IMPROVING TO VFR DURING THE AFTERNOON AS THE BOUNDARY LAYER DEEPENS WITHIN THE NLY FLOW BEHIND THE FRONT. SOME STRATOCU WILL LINGER AFTER SUNSET AND INTO THE NIGHT WITH POTENTIAL FOR SOME RADIATIONAL FOG LATE TONIGHT. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 11, 4:58 AM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 458 AM CDT THU JUN 11 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 458 AM CDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS CHANCE FOR THUNDERSTORMS AREA WIDE THIS MORNING. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THIS AFTERNOON ACROSS THE EASTERN OZARKS AND SOUTHWEST ILLINOIS. SOME OF THE STORMS THIS AFTERNOON MAY BECOME STRONG TO SEVERE AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS RETURN TO THE FORECAST SATURDAY AND CONTINUE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Jun 11, 7:07 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
707 AM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG WINFIELD 39.00N 90.74W
06/10/2009 LINCOLN MO FIRE DEPT/RESCUE
LARGE ROTTEN TREE BLOWN DOWN AND WENT THROUGH THE ROOF
OF A TRAILER ON NORTH LINDSEY.
&&
EVENT NUMBER LSX0902340
FGLASSLocal storm report, Jun 11, 7:12 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD 2 W OLD MONROE 38.93N 90.78W
06/10/2009 LINCOLN MO FIRE DEPT/RESCUE
3 FEET OF WATER OVER HIGHWAY C NEAR MARYKNOLL. WATER
RESCUE PERFORMED WHEN A CAR DROVE INTO THE WATER AND
THEN WAS WASHED INTO A DITCH.
&&
EVENT NUMBER LSX0902341
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:07 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 38 min |
| Jun 10, 7:07 PM CDT | Tornado Warning | LSX | Crawford | 23 min |
| Jun 10, 7:35 PM CDT | Tornado Warning | LSX | Crawford | 40 min |
| Jun 10, 7:37 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 38 min |
| Jun 10, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 47 min |
| Jun 10, 7:47 PM CDT | Tornado Warning | LSX | Moniteau | 21 min |
| Jun 10, 8:06 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Franklin, Gasconade, Montgomery, Osage, Warren | 24 min |
| Jun 10, 8:07 PM CDT | Flash Flood Warning | LSX | Cole, Crawford, Gasconade, Moniteau, Osage | 6 hr |
| Jun 10, 8:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 49 min |
| Jun 10, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 37 min |
| Jun 10, 8:43 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 34 min |
| Jun 10, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage, Warren | 22 min |
| Jun 10, 8:49 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Louis, Washington, City of Saint Louis | 6 hr |
| Jun 11, 6:36 AM CDT | River Flood Warning | LSX | Osage | 7 hr |
| Jun 11, 10:02 AM CDT | River Flood Warning | LSX | Callaway, Osage | 71 hr |
| Jun 11, 10:11 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 71 hr |
| Jun 10, 8:31 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 44 min |
| Jun 10, 8:58 PM CDT | Flash Flood Warning | LSX | Monroe, Saint Clair | 6 hr |
| Jun 10, 9:53 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 24 min |
| Jun 10, 10:02 PM CDT | Tornado Warning | LSX | Fayette | 28 min |
| Jun 11, 3:08 AM CDT | Areal Flood Warning | LSX | Saint Clair | 6 hr |
| Jun 11, 11:05 AM CDT | River Flood Warning | LSX | Calhoun, Jersey | 71 hr |
| Jun 11, 2:20 PM CDT | Areal Flood Advisory | LSX | Montgomery | 6 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.